Open Access
2014 Tri-Integrable Couplings of the Giachetti-Johnson Soliton Hierarchy as well as Their Hamiltonian Structure
Lei Wang, Ya-Ning Tang
Abstr. Appl. Anal. 2014(SI31): 1-8 (2014). DOI: 10.1155/2014/627924

Abstract

Based on zero curvature equations from semidirect sums of Lie algebras, we construct tri-integrable couplings of the Giachetti-Johnson (GJ) hierarchy of soliton equations and establish Hamiltonian structures of the resulting tri-integrable couplings by the variational identity.

Citation

Download Citation

Lei Wang. Ya-Ning Tang. "Tri-Integrable Couplings of the Giachetti-Johnson Soliton Hierarchy as well as Their Hamiltonian Structure." Abstr. Appl. Anal. 2014 (SI31) 1 - 8, 2014. https://doi.org/10.1155/2014/627924

Information

Published: 2014
First available in Project Euclid: 6 October 2014

MathSciNet: MR3228080
zbMATH: 07022765
Digital Object Identifier: 10.1155/2014/627924

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI31 • 2014
Back to Top